My issue- libido still good for my age, however orgasims are not the same. I still do have an orgasim, but it takes longer to achieve it, and when it comes, it's just not the same, physically and emotionally. Physically everything is less, the erection, the muscle activity and the ejaculation. Everything is still there, but everything is just less intense. Emotionally it's also a let down, when it's over just don't have the same feeling of satisfaction, peace and calm. This is disheartening, as I am afraid it may lead to a decrease in my libido itself. Has anyone else noticed this type of effect?
No responses have yet been posted. Add your response to this question.
- Otezla Information for Consumers
- Otezla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Otezla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2012 • 2 answers
Posted 13 Oct 2014 • 1 answer
Posted 27 Aug 2015 • 1 answer
Posted 2 Nov 2015 • 1 answer
Posted 26 Nov 2015 • 1 answer